# SDR AALA2019123099004

- Difficulty date: December 28, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N406AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 8834
- Aircraft time: 1,281 hours, 376 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: FE24000X
- Condition: Low Pressure
- Location: L2 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: MAINTENANCE REPORTS L2 DOOR ASSIST LOW PSI. SERVICED L2 DOOR ASSIST CYLINDER IAW AMM 52-22-00. LEAK CHECK GOOD.
